MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550540
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that sinking of implant was confirmed for the patient who had been performed the primary surgery via tha, and the 1st, revision surgery via eto by scraping cement and implanting s-rom at (b)(6) (date on those surgery were unknown).Thus, the 2nd, revision surgery was scheduled to be performed on (b)(6) 2019 by replacing s-rom implant (p/n: unknown) on the patient's left hip joint at (b)(6) hospital.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9187396
Report Number1818910-2019-109751
Device Sequence Number2819091
Product Code JDI
UDI-Device Identifier10603295175377
UDI-Public10603295175377
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550540
Device Lot Number8114096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR